Presentación | Participantes | Bibliografía (DML-E) | Bibliografía adicional | Enlaces de interés | Otros proyectos DML | Ayuda  
INICIO | 24 de mayo de 2024
  

A Harnack inequality approach to the regularity of free boundaries. Part I: Lipschitz free boundaries are C1,α.

Título inglés A Harnack inequality approach to the regularity of free boundaries. Part I: Lipschitz free boundaries are C1,α.
Título español Una aproximación basada en la desigualdad de Harnack a la regularidad de las fronteras libres. Parte I: Las fronteras libres de Lipschitz son C1,α.
Autor/es Caffarelli, Luis A.
Organización Inst. Adv. Study, Princeton (New Jersey), Estados Unidos
Revista 0213-2230
Publicación 1987, 3 (2): 139-162, 6 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés This is the first in a series of papers where we intend to show, in several steps, the existence of classical (or as classical as possible) solutions to a general two-phase free-boundary system. We plan to do so by:
(a) constructing rather weak generalized solutions of the free-boundary problems,
(b) showing that the free boundary of such solutions have nice measure theoretical properties (i.e., finite (n-1)-dimensional Hausdorff measure and the associated differentiability properties),
(c) showing that near a flat point free-boundaries are Lipschitz graphs, and
(d) showing that Lipschitz free boundaries are really C1,α.
Clasificación UNESCO 120204
Palabras clave español Problemas de frontera libre ; Función armónica ; Soluciones
Código MathReviews MR0990856
Código Z-Math Zbl 0676.35085
Icono pdf Acceso al artículo completo
Equipo DML-E
Instituto de Ciencias Matemáticas (ICMAT - CSIC)
rmm()icmat.es